Ask a doctor

Just Had Juvederm and Belotero Need Help?

The Juvederm is a little lumpy in cheeks but only been 2 days will that smooth out or if not is there anything i can do to help the lumps. also left dr office with instant black eye from the belotero in the tear trough area so not sure how that looks yet but wanted to ask, can i avoid the black eye in the future with a more exp Dr. or is it just the gamble with messing with under eyes with all the blood vessels there. Dr was board certified and said he was very exp. please help for the future

Doctor Answers (5)

Juvederm and Belotero

+1

It takes about 2 weeks for any bruising or lumpiness to subside after Juvederm or other fillers. If you still have lumps at that time, please return to your injector for assessment. Avoidance of alcohol, green tea, omega-3's, vitamin E, garlic, Aspirin and Advil for 7 to 10 days before injections can decrease the risk of bruising.


Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Just Had Juvederm and Belotero Need Help?

+1
Bruising and swelling is very common after having fillers injected, give it a full 2-3 weeks for the product to settle before seeing your final result

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Filler advice

+1

Juvederm is a filler that attracts a great deal of water to itself right after it's injected. This means that sometimes it will be bumpy for a bit, while all the swelling is going away. It's been 2 days but I really don't suggest people try to make any alterations until at least 10 days out.

Regarding your question about under eye filler treatments, there are a lot of blood vessels and small veins in that area. While some of this can be avoided with things like cannulas or injection technique, every once in awhile someone will get a big black eye. It sucks for sure, but bruising and swelling are definitely the two most reported instances after fillers. You may be able to help some by avoiding aspirin or Aleve, fish oils, or other vitamins before your next treatment too. Arnica can also help pre- and post-treatment.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

Fillers

+1

Some fillers attract water and swell and may get lumpy for a while, this will disappear in most case, if it did not will require treatment.

The bruising when injecting the lower lids tear trough can happen to any body. Using blunt cannula can decrease the risks of bruising and rarely blindness

Samir Shureih, MD
Baltimore Plastic Surgeon

IMO only inject around the eye with blunt cannulas, safer and much less bruising

+1

There are many vessels around the eye and injecting with a needle IMO is not the way to fill the tear trough. Bruising is almost a sure thing with a needle and much less with cannulas. Also, entering a vessels is very difficult and near impossible with a large cannula. Please see my videos and blog. Juvederm is not preferred either, Restylane or Belotero is. Steve Weiner, MD, Destin and Panama City Beach, FL.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.